# SDR SIMA20190122001

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 29,067 hours, 25,820 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT FLOOR EMERGENCY LIGHT STRIP HAS BROKEN WIRES. C/A-REMOVED DAMAGED MOST AFT FLOR EMERGENCY LIGHT STRIP AND INSTALLED NEW LIGHT STRIP IAW AMM 33-50-12-400-801.
